# SDR 20000821SH001

- Difficulty date: August 8, 2000
- Submitted: August 21, 2000
- Operation: General aviation
- Aircraft: N1278H
- Make and model: Piper PA-34-200T
- Aircraft serial: 347770118
- Engine: Cont TSIO360EB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seal
- Part number: 646678
- Condition: Worn
- Location: Intake Valve
- Part time: 372 hours
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

372 HOURS TOTAL TIME SINCE NEW.  RETAINER SPRINGS FELL OFF OF SEAL AND INTO THE OIL SYSTEM.  NO DAMAGE CAUSED.  THEY WERE CAUGHT IN OIL SCREEN.  UPON REMOVAL OF VALVE COVERS AND VALVE SPRINGS, ALL SEALS WERE FOUND WORN AND SPRINGS READY TO WEAR THROUGH.   (X)
